MathSciNet Relay Station
MathSciNet bibliographic data
MR2255815 (2007k:30084) 30F35 (22E40)
Wang, Xiantao; Li, Liulan; Cao, Wensheng Discreteness criteria for Möbius groups acting on $\overline{\Bbb R\sp n}$. Israel J. Math. 150 (2005), 357–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement